Knot manifolds with isomorphic spines
Fundamenta Mathematicae, Tome 145 (1994) no. 1, pp. 79-89
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study the relation between the concept of spine and the representation of orientable bordered 3-manifolds by Heegaard diagrams. As a consequence, we show that composing invertible non-amphicheiral knots yields examples of topologically different knot manifolds with isomorphic spines. These results are related to some questions listed in [9], [11] and recover the main theorem of [10] as a corollary. Finally, an application concerning knot manifolds of composite knots with h prime factors completes the paper.
Keywords:
3-manifold, spine, group presentation, Heegaard diagram, knot, knot group, knot manifold, peripheral system
Affiliations des auteurs :
Alberto Cavicchioli 1 ; Friedrich Hegenbarth 1
@article{10_4064_fm_145_1_79_89,
author = {Alberto Cavicchioli and Friedrich Hegenbarth},
title = {Knot manifolds with isomorphic spines},
journal = {Fundamenta Mathematicae},
pages = {79--89},
year = {1994},
volume = {145},
number = {1},
doi = {10.4064/fm-145-1-79-89},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-145-1-79-89/}
}
TY - JOUR AU - Alberto Cavicchioli AU - Friedrich Hegenbarth TI - Knot manifolds with isomorphic spines JO - Fundamenta Mathematicae PY - 1994 SP - 79 EP - 89 VL - 145 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-145-1-79-89/ DO - 10.4064/fm-145-1-79-89 LA - en ID - 10_4064_fm_145_1_79_89 ER -
Alberto Cavicchioli; Friedrich Hegenbarth. Knot manifolds with isomorphic spines. Fundamenta Mathematicae, Tome 145 (1994) no. 1, pp. 79-89. doi: 10.4064/fm-145-1-79-89
Cité par Sources :